Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 58, NWS Birmingham, AL

March 26, 2011Bullock County, Macon County, Russell County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Mar 26, 2011, 5:42 PM CDT for Bullock County, Macon County, Russell County, Alabama. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 26, 2011, 5:42 PM CDT (22:42 UTC)
Expired
Mar 26, 2011, 6:45 PM CDT
In force
63 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Bullock County, AL, Macon County, AL, Russell County, AL

What was reported inside it

TimeReportWhereRemark
Mar 26, 5:42 PM CDTHAIL 0.885 Wsw Hurtsboro, ALNICKEL SIZED HAIL REPORTED IN THE GUERRYTON COMMUNITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 26, 12:15 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.7 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
736 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

012 
WUUS54 KBMX 262242
SVRBMX
ALC011-087-113-262345-
/O.NEW.KBMX.SV.W.0058.110326T2242Z-110326T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
542 PM CDT SAT MAR 26 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BULLOCK COUNTY IN SOUTHEAST ALABAMA...
  SOUTHEASTERN MACON COUNTY IN SOUTHEAST ALABAMA...
  RUSSELL COUNTY IN SOUTHEAST ALABAMA...

* UNTIL 645 PM CDT

* AT 539 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  GUERRYTON...OR 8 MILES WEST OF HURTSBORO...AND MOVING EAST AT 30
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  HURTSBORO...GUERRYTON...UCHEE...SEALE...RUSSELL COUNTY SPORTS
  COMPLEX...CREEK STAND...RUTHERFORD AND HATCHECHUBBE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3221 8493 3217 8501 3213 8505 3211 8504
      3213 8524 3215 8526 3215 8542 3217 8558
      3222 8560 3231 8552 3241 8533 3243 8497
      3234 8500 3232 8493 3227 8489
TIME...MOT...LOC 2242Z 268DEG 25KT 3221 8552

$$

61
2 follow-up statements
898 
WWUS54 KBMX 262257
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
557 PM CDT SAT MAR 26 2011

ALC011-087-262307-
/O.CAN.KBMX.SV.W.0058.000000T0000Z-110326T2345Z/
BULLOCK AL-MACON AL-
557 PM CDT SAT MAR 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MACON AND
NORTHEASTERN BULLOCK COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3221 8493 3221 8495 3217 8501 3213 8505
      3211 8504 3213 8524 3215 8526 3216 8543
      3222 8543 3235 8531 3243 8497 3234 8500
      3232 8493 3227 8489
TIME...MOT...LOC 2257Z 268DEG 25KT 3221 8540

$$

ALC113-262345-
/O.CON.KBMX.SV.W.0058.000000T0000Z-110326T2345Z/
RUSSELL AL-
557 PM CDT SAT MAR 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR RUSSELL COUNTY
UNTIL 645 PM CDT...

AT 553 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
HURTSBORO...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  SEALE...RUSSELL COUNTY SPORTS COMPLEX...RUTHERFORD...
  HATCHECHUBBE...FORT MITCHELL...UCHEE CREEK AND FORT MITCHELL
  ACTIVITY CENTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3221 8493 3221 8495 3217 8501 3213 8505
      3211 8504 3213 8524 3215 8526 3216 8543
      3222 8543 3235 8531 3243 8497 3234 8500
      3232 8493 3227 8489
TIME...MOT...LOC 2257Z 268DEG 25KT 3221 8540

$$

61
427 
WWUS54 KBMX 262318
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
618 PM CDT SAT MAR 26 2011

ALC113-262345-
/O.CON.KBMX.SV.W.0058.000000T0000Z-110326T2345Z/
RUSSELL AL-
618 PM CDT SAT MAR 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
RUSSELL COUNTY UNTIL 645 PM CDT...

AT 616 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
SOUTH OF SEALE...OR 15 MILES EAST OF HURTSBORO...MOVING EAST AT 30
MPH.

LOCATIONS IMPACTED INCLUDE...
  UCHEE CREEK AND FORT MITCHELL ACTIVITY CENTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3221 8493 3217 8501 3213 8505 3211 8504
      3213 8524 3215 8526 3215 8532 3222 8529
      3226 8512 3235 8500 3233 8499 3232 8493
      3227 8489
TIME...MOT...LOC 2318Z 279DEG 27KT 3216 8516

$$

61

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 3:53 PM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, Mar 26, 3:53 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
353 PM CDT SAT MAR 26 2011

.DISCUSSION...

VERY ACTIVE DAY ACROSS CENTRAL ALABAMA. CURRENTLY WATCHING SEVERAL
AREAS OF LONG LIVED SUPERCELLS TRACKING EAST. CURRENT DEWPOINTS
ARE IN THE 60S EVERYWHERE EXCEPT THE FAR NORTHEAST PORTION OF THE
AREA...WITH TEMPS RANGING FROM LOWER 50S IN THE NORTHEAST TO MID
80S IN THE SOUTHWEST.

EXCEPT SCATTERED TO WIDESPREAD THUNDERSTORMS TO CONTINUE
DEVELOPING THROUGH THE REMAINDER OF THE AFTERNOON AND EVENING. ANY
DECREASE IN INSTABILITY WITH THE LOSS OF DAYTIME HEATING IS
EXPECTED TO BE OFFSET BY THE APPROACH OF THE SURFACE LOW AFTER
SUNSET. THE SURFACE LOW WILL RIDE ALONG THE STALLED BOUNDARY FROM
THIS MORNING...MOVING NORTHEASTWARD ACROSS NORTH CENTRAL ALABAMA.
THIS WILL KEEP THE POSSIBILITY OF SEVERE STORMS...ESPECIALLY IN
THE NORTH...INTO THE OVERNIGHT HOURS.

THE SURFACE LOW SHIFTS INTO NORTHERN GA SUNDAY MORNING AS A COLD
FRONT SLOWLY SLIDES THROUGH THE AREA. THE AIRMASS SOUTH OF THE
FRONT WILL REMAIN UNSTABLE AND SUPPORTIVE OF SEVERE STORMS...WITH
ACTIVITY COMING TO AN END BY MID AFTERNOON. AN UPPER LEVEL SHORT
WAVE WILL CROSS THE TENNESSEE VALLEY SUNDAY NIGHT AND GENERATE A
SURFACE LOW THAT WILL RIDE ALONG THE SURFACE BOUNDARY STILL DRAPED
ACROSS SOUTHERN PORTIONS OF THE AREA. WILL KEEP POPS IN SUNDAY
NIGHT AND MONDAY MORNING.

THE ACTIVE PATTERN CONTINUES ACROSS THE SOUTHEAST THROUGH MUCH OF
NEXT WEEK. A SHORTWAVE WILL GENERATE A SURFACE LOW TO OUR
SOUTHWEST TUESDAY...WHICH MOVES NORTHEASTWARD ACROSS THE AREA ON
WEDNESDAY...BRINGING SHOWERS AND THUNDERSTORMS TO THE AREA. BEYOND
WEDNESDAY...MODELS DIVERGE...BUT EXPECT A MORE ACTIVE PATTERN TO
CONTINUE THROUGH THE WEEK.

14

&&

.AVIATION...
18Z TAF DISCUSSION.

WIDESPREAD SHOWERS AND THUNDERSTORMS DEVELOPING THIS AFTERNOON
ACROSS CENTRAL ALABAMA. WILL CARRY VCTS IN PREVAILING AND UPDATE
AS NEEDED. SEVERE STORMS ARE POSSIBLE...WITH THREATS OF
TORNADOES...DAMAGING WINDS...AND HAIL. CONDITIONS WILL DETERIORATE QUICKLY
AT ANY TERMINAL AFFECTED BY A THUNDERSTORM. ALTHOUGH EACH STORM
SHOULD LAST LESS THAN ONE HOUR...EXPECT TERMINALS TO BE AFFECTED BY
SEVERAL WAVES OF THUNDERSTORMS.

THIS ACTIVITY WILL CONTINUE THROUGH THE OVERNIGHT PERIOD AHEAD OF
AN APPROACHING SURFACE LOW AND COLD FRONT. AS THE SURFACE LOW
MOVES ACROSS NORTH CENTRAL ALABAMA...EXPECT A WIND SHIFT FROM
SOUTH SOUTHWEST TO SOUTHEAST. WITH THE FRONT...A LINE OF
STRONG TO SEVERE THUNDERSTORMS WILL MOVE ACROSS THE AREA...LIKELY
DURING THE EARLY MORNING HOURS ON SUNDAY ACROSS IN THE NORTH WITH
A WIND SHIFT TO THE NORTHWEST POST FRONTAL PASSAGE. AT MGM AND
TOI...FRONTAL PASSAGE WILL OCCUR SUNDAY MIDDAY.

14

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     60  64  42  68  49 / 100  50  50  10  10
ANNISTON    62  67  44  70  49 /  90  50  50  20  10
BIRMINGHAM  61  65  44  69  53 / 100  40  50  10  10
TUSCALOOSA  63  65  46  70  53 / 100  40  50  10  10
CALERA      62  67  46  70  53 /  90  50  50  10  10
AUBURN      63  73  49  71  51 /  70  60  50  20  10
MONTGOMERY  67  74  52  74  57 /  80  60  50  20  10
TROY        66  78  53  75  56 /  70  60  50  20  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Mar 26, 11:25 AM CDT, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1125 AM CDT SAT MAR 26 2011

ALZ011>015-017>050-270300-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1104 AM CDT SAT MAR 26 2011

...MODERATE RISK OF SEVERE THUNDERSTORMS INCLUDING TORNADOES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A THREAT OF LONG-LIVED SUPERCELLS WITH ASSOCIATED
STRONG TORNADOES FOR AREAS ALONG AND NORTH OF THE INTERSTATE 85...
U.S. HIGHWAY 80 CORRIDOR. SEVERE THUNDERSTORMS ARE LIKELY THIS
AFTERNOON ACROSS ALL OF CENTRAL ALABAMA. THE SEVERE THREAT...WHICH
ALSO INCLUDES LARGE HAIL AND DAMAGING WINDS...WILL LAST THROUGHOUT
THE AFTERNOON...AND UNTIL THE MIDNIGHT HOUR. LOCALIZED FLASH FLOODING
MAY ALSO BECOME AN ISSUE NORTH OF I-20 AS STORMS BEGIN TO TRAIN
ACROSS THE SAME AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY AFTERNOON FOR
AREAS ALONG AND SOUTH OF INTERSTATE 85.  THE THREATS WILL
LARGE HAIL AND DAMAGING WINDS.

ANOTHER STORM SYSTEM IS EXPECTED TO IMPACT THE AREA TUESDAY AFTERNOON
INTO TUESDAY NIGHT. THERE ARE STILL SOME TIMING AND STRENGTH ISSUES
TO OVERCOME...BUT MODELS AGREE THAT THERE WILL BE ANOTHER ROUND OF
SEVERE WEATHER. AT THIS TIME...HAIL AND DAMAGING WINDS APPEAR TO BE
THE THREATS. LOCALIZED FLOODING MAY ALSO BE A CONCERN DEPENDING
ON THE AMOUNT OF RAIN THE AREA RECEIVES THIS WEEKEND. CONFIDENCE
REMAINS LOW ON THIS SYSTEM.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL
BE TODAY AND TONIGHT...AND POSSIBLY AGAIN TUESDAY AFTERNOON AND
EVENING.

In the hours before

Local storm report, Mar 26, 4:27 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
427 PM CDT SAT MAR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             5 E MARKTON             33.89N 85.92W
03/26/2011  E0.88 INCH       CALHOUN            AL   TRAINED SPOTTER

            NICKEL SIZE HAIL AT SILVER LAKES GOLF COURSE

&&
Local storm report, Mar 26, 4:28 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
428 PM CDT SAT MAR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HAIL             GREENSBORO              32.70N 87.59W
03/26/2011  E0.88 INCH       HALE               AL   EMERGENCY MNGR

            NICKEL SIZE HAIL REPORTED IN DOWNTOWN GREENSBORO.

0128 PM     HAIL             2 E GREENSBORO          32.70N 87.56W
03/26/2011  E1.00 INCH       HALE               AL   TRAINED SPOTTER

            I INCH HAIL REPORTED BY TRAINED SPOTTER.

0134 PM     HAIL             4 WNW FOLSOM            32.70N 87.47W
03/26/2011  M1.50 INCH       PERRY              AL   TRAINED SPOTTER

            1 1/2 INCH HAIL.

0155 PM     HAIL             CLANTON                 32.84N 86.63W
03/26/2011  E1.25 INCH       CHILTON            AL   EMERGENCY MNGR

            PUBLIC REPORT OF HALF DOLLAR SIZE HAIL IN CLANTON.

0159 PM     HAIL             1 S CLANTON             32.82N 86.63W
03/26/2011  M1.50 INCH       CHILTON            AL   EMERGENCY MNGR

            PING PONG BALL SIZE HAIL REPORTED AT THE CLANTON COUNTRY
            CLUB.

0200 PM     HAIL             CLANTON                 32.84N 86.63W
03/26/2011  E1.75 INCH       CHILTON            AL   TRAINED SPOTTER

            GOLF BALL SIZE HAIL REPORTED ON CHEROKEE DRIVE.

0200 PM     HAIL             CLANTON                 32.84N 86.63W
03/26/2011  M1.25 INCH       CHILTON            AL   EMERGENCY MNGR

            ONE AND ONE QUARTER INCH HAIL AT THE CHILTON COUNTY
            AIRPORT.

0201 PM     HAIL             DORA                    33.73N 87.08W
03/26/2011  E0.50 INCH       WALKER             AL   TRAINED SPOTTER

            QUARTER TO HALF INCH HAIL IN DORA AND BAGLEY

0201 PM     HAIL             2 NE CLANTON            32.86N 86.61W
03/26/2011  E1.00 INCH       CHILTON            AL   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED AT EXIT 212 ON I-65.

0207 PM     TSTM WND DMG     3 NE MARION             32.66N 87.28W
03/26/2011                   PERRY              AL   TRAINED SPOTTER

            TREES DOWN.

0221 PM     HAIL             HAYDEN                  33.92N 86.75W
03/26/2011  E0.25 INCH       BLOUNT             AL   BROADCAST MEDIA

            PEA SIZE HAIL ALONG BLOUNT COUNTY RD 5.

0237 PM     HAIL             ONEONTA                 33.95N 86.47W
03/26/2011  E0.25 INCH       BLOUNT             AL   AMATEUR RADIO

            PEA SIZE HAIL REPORTED IN ONEONTA.

0243 PM     HAIL             TROY                    31.81N 85.97W
03/26/2011  E0.25 INCH       PIKE               AL   EMERGENCY MNGR

            LAW ENFORCEMENT REPORTS PEA SIZE HAIL IN TROY.

0255 PM     HAIL             EAGLE CREEK             32.94N 85.75W
03/26/2011  E1.25 INCH       TALLAPOOSA         AL   TRAINED SPOTTER

            HALF DOLLAR SIZE HAIL IN EAGLE CREEK.

0305 PM     TSTM WND DMG     VIDA JUNCTION           32.57N 86.68W
03/26/2011                   AUTAUGA            AL   EMERGENCY MNGR

            TREES DOWN ALONG COUNTY RD 19 IN THE VIDA AREA.

0305 PM     HAIL             EAGLE CREEK             32.94N 85.75W
03/26/2011  M3.00 INCH       TALLAPOOSA         AL   FIRE DEPT/RESCUE

            THREE AND ONE HALF INCH HAIL.

0305 PM     TSTM WND DMG     VIDA JUNCTION           32.57N 86.68W
03/26/2011                   AUTAUGA            AL   AMATEUR RADIO

            MOBILE HOME DESTROYED.

0305 PM     TSTM WND DMG     4 WSW DEATSVILLE        32.58N 86.45W
03/26/2011                   AUTAUGA            AL   EMERGENCY MNGR

            TREE DOWN ON POWER LINES AT CR 85 AND 102 IN PINE LEVEL.

0305 PM     TSTM WND DMG     VIDA JUNCTION           32.57N 86.68W
03/26/2011                   AUTAUGA            AL   PUBLIC

            MOBILE HOME DAMAGED

0316 PM     HAIL             1 W LAKE WILDWOOD       33.19N 87.39W
03/26/2011  E0.88 INCH       TUSCALOOSA         AL   EMERGENCY MNGR

            NICKLE SIZE HAIL AT CAMP HORNE ALONG KEENES MILL ROAD.

0335 PM     HAIL             2 W WETUMPKA            32.54N 86.24W
03/26/2011  E0.25 INCH       ELMORE             AL   EMERGENCY MNGR

            PEA SIZE HAIL.

0338 PM     HAIL             4 WSW DEATSVILLE        32.59N 86.46W
03/26/2011  E1.00 INCH       AUTAUGA            AL   EMERGENCY MNGR

            QUARTER SIZE HAIL IN PINE LEVEL.

0353 PM     HAIL             PIEDMONT                33.93N 85.62W
03/26/2011  E0.75 INCH       CALHOUN            AL   BROADCAST MEDIA

            DIME SIZE HAIL REPORTED IN PIEDMONT.

0356 PM     HAIL             2 WNW MILLBROOK         32.49N 86.41W
03/26/2011  E0.75 INCH       ELMORE             AL   EMERGENCY MNGR

            PEA TO DIME SIZE HAIL.

0406 PM     HAIL             4 W SHELBY COUNTY AIRPO 33.18N 86.85W
03/26/2011  E1.00 INCH       SHELBY             AL   AMATEUR RADIO

            QUARTER SIZE HAIL REPORTED AT SHELBY COUNTY ACADEMY ON
            COUNTY ROAD 16.

0410 PM     HAIL             VALLEY                  32.82N 85.18W
03/26/2011  E1.00 INCH       CHAMBERS           AL   PUBLIC

            QUARTER SIZE HAIL

0410 PM     HAIL             CALERA                  33.10N 86.75W
03/26/2011  E1.00 INCH       SHELBY             AL   NWS EMPLOYEE

            NWS EMPLOYEE REPORTS QUARTER SIZE HAIL.

0414 PM     FUNNEL CLOUD     1 S SHELBY COUNTY AIRPO 33.16N 86.78W
03/26/2011                   SHELBY             AL   AMATEUR RADIO

            FUNNEL CLOUD.

0414 PM     HAIL             CALERA                  33.10N 86.75W
03/26/2011  E0.88 INCH       SHELBY             AL   AMATEUR RADIO

            NICKEL SIZE HAIL.

0415 PM     TSTM WND DMG     3 NW MONTEVALLO         33.14N 86.89W
03/26/2011                   SHELBY             AL   FIRE DEPT/RESCUE

            TREES AND POWER LINES DOWN IN THE COMMUNITY OF PEA RIDGE.

0420 PM     HAIL             5 E MARKTON             33.89N 85.92W
03/26/2011  E0.88 INCH       CALHOUN            AL   TRAINED SPOTTER

            NICKEL SIZE HAIL AT SILVER LAKES GOLF COURSE

0424 PM     FUNNEL CLOUD     4 S SHELBY COUNTY AIRPO 33.12N 86.78W
03/26/2011                   SHELBY             AL   AMATEUR RADIO

            FUNNEL CLOUD AND SIGNIFICANT ROTATION OBSERVED AT COUNTY
            ROAD 25 AND INTERSTATE 65.

&&
Local storm report, Mar 26, 4:43 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
443 PM CDT SAT MAR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     HAIL             4 WSW CRAWFORD          32.43N 85.25W
03/26/2011  M1.75 INCH       RUSSELL            AL   TRAINED SPOTTER

            GOLF BALL SIZE HAIL REPORTED IN THE HUGLEY COMMUNITY.

&&
Local storm report, Mar 26, 4:54 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
454 PM CDT SAT MAR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     FUNNEL CLOUD     1 S CALERA              33.09N 86.75W
03/26/2011                   SHELBY             AL   PUBLIC

            PUBLIC REPORT OF FUNNEL CLOUD.

&&
Local storm report, Mar 26, 4:56 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
456 PM CDT SAT MAR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             6 ESE MONTGOMERY        32.32N 86.19W
03/26/2011  E0.50 INCH       MONTGOMERY         AL   AMATEUR RADIO

            QUARTER TO HALF INCH HAIL 1.5 IN BRIDLE BROOK FARMS
            SUBDIVISION.

&&
Local storm report, Mar 26, 5:04 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
504 PM CDT SAT MAR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             3 SSE VALLEY            32.79N 85.16W
03/26/2011  M1.75 INCH       CHAMBERS           AL   TRAINED SPOTTER

            GOLF BALL SIZE HAIL REPORTED IN THE HUGLEY COMMUNITY.

&&

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 3:49 AM CDTSpecial Weather StatementBMXMarion41 min
Mar 26, 4:09 AM CDTSevere Thunderstorm WarningBMXMarion51 min
Mar 26, 4:48 AM CDTAreal Flood AdvisoryBMXMarion, Winston117 min
Mar 26, 4:57 AM CDTSevere Thunderstorm WarningBMXMarion, Winston48 min
Mar 26, 6:22 AM CDTSpecial Weather StatementBMXMarshall23 min
Mar 26, 7:43 AM CDTSpecial Weather StatementBMXMarion47 min
Mar 26, 12:38 PM CDTSevere Thunderstorm WarningBMXGreene, Marengo, Sumter52 min
Mar 26, 1:05 PM CDTTornado WarningBMXGreene, Hale, Perry55 min
Mar 26, 1:25 PM CDTTornado WarningBMXFayette, Walker25 min
Mar 26, 1:36 PM CDTTornado WarningBMXDallas, Perry39 min
Mar 26, 1:46 PM CDTSevere Thunderstorm WarningBMXChilton, Coosa59 min
Mar 26, 2:32 PM CDTSevere Thunderstorm WarningBMXClay, Coosa, Tallapoosa58 min
Mar 26, 2:46 PM CDTSevere Thunderstorm WarningBMXCoosa, Tallapoosa44 min
Mar 26, 2:49 PM CDTSevere Thunderstorm WarningBMXAutauga, Dallas, Elmore, Perry41 min
Mar 26, 2:51 PM CDTTornado WarningBMXSt. Clair24 min
Mar 26, 2:59 PM CDTSevere Thunderstorm WarningBMXEtowah, St. Clair31 min
Mar 26, 3:02 PM CDTSevere Thunderstorm WarningBMXChambers, Clay, Randolph, Tallapoosa43 min
Mar 26, 3:07 PM CDTTornado WarningBMXChambers, Tallapoosa53 min
Mar 26, 3:11 PM CDTTornado WarningBMXAutauga, Elmore49 min
Mar 26, 3:15 PM CDTTornado WarningBMXCalhoun, Etowah30 min
Mar 26, 3:32 PM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Lee, Macon, Russell43 min
Mar 26, 3:36 PM CDTSevere Thunderstorm WarningBMXBibb, Shelby39 min
Mar 26, 3:38 PM CDTTornado WarningBMXCalhoun, Cleburne37 min
Mar 26, 3:40 PM CDTSevere Thunderstorm WarningBMXChambers35 min
Mar 26, 3:53 PM CDTSevere Thunderstorm WarningBMXElmore, Macon, Montgomery, Tallapoosa45 min
Mar 26, 4:07 PM CDTTornado WarningBMXChilton, Shelby38 min
Mar 26, 4:20 PM CDTSevere Thunderstorm WarningBMXMacon40 min
Mar 26, 4:39 PM CDTTornado WarningBMXCoosa, Shelby, Talladega16 min
Mar 26, 4:51 PM CDTSevere Thunderstorm WarningBMXBarbour, Russell39 min
Mar 26, 4:54 PM CDTSevere Thunderstorm WarningBMXBullock, Lee, Macon, Russell51 min
Mar 26, 5:27 PM CDTSevere Thunderstorm WarningBMXBarbour33 min
Mar 26, 5:54 PM CDTSevere Thunderstorm WarningBMXBlount, Etowah51 min
Mar 26, 6:21 PM CDTTornado WarningBMXRussell24 min
Mar 26, 6:23 PM CDTTornado WarningBMXEtowah35 min
Mar 26, 6:29 PM CDTSevere Thunderstorm WarningBMXLamar, Marion61 min
Mar 26, 6:48 PM CDTTornado WarningBMXFayette, Lamar, Marion25 min
Mar 26, 6:57 PM CDTSevere Thunderstorm WarningBMXCherokee, Etowah45 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.